U.S. doctors online nowAsk doctors free
A 24-year-old female asked about a 33-year-old female:

i have a big raised rash on belly, used penicillin today, is that a typical allergic reaction from it?

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Maybe: And you should stop taking it. Whether you indeed have penicillin allergy or not should be assessed by an allergist after you have recovered from your current illness.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 27-year-old member asked:

Should I skip the next polio vaccine for my infant if she had a really bad reaction with the first?

6 doctor answers13 doctors weighed in
Dr. Patricia Vuguin
Pediatrics 33 years experience
Not clear: I will discuss with your pediatrician the kind of reaction thta your baby had and decide from there. If you have any question try to contact an infectious disease specialists.
A 30-year-old member asked:

Lately i've had skin rashes and itchiness. Should I use calamine lotion or aloe?

2 doctor answers3 doctors weighed in
Dr. Sheila Goodman
Specializes in Obstetrics and Gynecology
Either: Either may help with symptoms. Hydrocortisone cream which is available over-the-counter may both relieve the symptoms and help get rid of the rash. Antihistamines like claritin, zyrtec and Benadryl (diphenhydramine) will also help for both.
A 21-year-old member asked:

Is colon cancer associated with irritable bowel syndrome?

3 doctor answers8 doctors weighed in
Dr. Eric Kaplan
Colon and Rectal Surgery 42 years experience
Not really: Except many of the symptoms of IBS could actually be indicative of a colon cancer and many dietary irregularities associated with IBS can themselves increase your risk for colon cacner development. Ibs should be a diagnosis of excluding more serious diagnoses.
A 21-year-old member asked:

I'm allergic to penicillin, can I still get effective antibiotic treatment for chlamydia?

2 doctor answers6 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Yes: There are several antibiotic options for treating chlamydia infections. A primary care doctor can review the options for a patient, especially if the patient has some antibiotic allergies. Prevention is the best way to avoid needing antibiotics for chlamydia.
A 32-year-old member asked:

Can ibuprofin cause stomach pains and bloody stool?

1 doctor answer5 doctors weighed in
Dr. Charles Cattano
Gastroenterology 39 years experience
YES -- get HELP!: Ibuprofen, and other nsaid's, particularly in a dose-dependent fashion (based on milligrams consumed & duration of use) can cause ulcers in any part of the GI tract. Due to the platelet inhibition effect of ibuprofen, ulcers caused by it may indeed bleed massively. If that is the scenario you're describing--immmediately stop taking Ibuprofen and get to the er!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.